Thumbnail
Access Restriction
Subscribed

Author Lin, Huijia ♦ Pass, Rafael
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©2015
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Cryptography ♦ Constant-round ♦ Nonmalleability
Abstract We show unconditionally that the existence of commitment schemes implies the existence of $\textit{constant-round}$ nonmalleable commitments; earlier protocols required additional assumptions such as collision-resistant hash functions or subexponential one-way functions. Our protocol also satisfies the stronger notions of concurrent nonmalleability and robustness. As a corollary, we establish that constant-round nonmalleable zero-knowledge arguments for $\textbf{NP}$ can be based on one-way functions and constant-round secure multiparty computation can be based on enhanced trapdoor permutations; also here, earlier protocols additionally required either collision-resistant hash functions or subexponential one-way functions.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 2015-03-02
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 62
Issue Number 1
Page Count 30
Starting Page 1
Ending Page 30


Open content in new tab

   Open content in new tab
Source: ACM Digital Library